# SDR SWAA2020050445855

- Difficulty date: April 28, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 25,948 hours, 11,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS OUT AFT R/H CABIN / R&R'D BATTERY PACK AFT R/H EMERGENCY LIGHT BATTERY CHARGER PER A.M.M. 33-51-06 OPS CHK NORMALPOS:A/RH P/N ON/OFF: D717-01-100 S/N OFF: 218905 S/N: 209197
